Anda belum login :: 23 Jul 2024 09:57 WIB
ArtikelThe Tapered Block Bootstrap For General Statistics From Stationary Sequences  
Oleh: Paparoditis, Efstathios ; Politis, Dimitris N.
Jenis: Article from Journal - ilmiah internasional
Dalam koleksi: The Econometrics Journal vol. 5 no. 1 (2002), page 131-148.
Topik: Asymptotic Bias; Confidence Intervals; Differentiable Statistics Resampling; Spectral Density Estimation; Subsampling; Time Series; Variance Estimation.
Fulltext: 131.pdf (190.19KB)
Isi artikelIn this paper, we define and study a new block bootstrap variation, the tapered block bootstrap, that is applicable in the general case of approximately linear statistics, and constitutes an improvement over the original block bootstrap of K¨unsch (1989). The asymptotic validity, and the favorable bias properties of the tapered block bootstrap are shown in two important cases: smooth functions of means, and M-estimators. The important practical issues of optimally choosing the window shape and the block size are addressed in detail, while some finite-sample simulations are also presented.
Opini AndaKlik untuk menuliskan opini Anda tentang koleksi ini!

Process time: 0.046875 second(s)